# SDR SWAA2014101432908

- Difficulty date: October 1, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221AF DELAMINATED ON AFT INBD CORNER.  REPAIRED FLOOR PANEL IAW SRM.
